Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 2, Pages 239-249
http://dx.doi.org/10.1155/S0161171299222399

On θ-generalized closed sets

1Department of Mathematics, PL 4, Yliopistonkatu 5, University of Helsinki, Helsinki 10 00014, Finland
2Department of Mathematics, Faculty of Education, Saga University, Saga 840, Japan

Received 14 October 1996; Revised 10 March 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Jiling Cao, Maximilian Ganster, Ivan L. Reilly, and Markus Steiner, “δ-closure, θ-closure and generalized closed sets,” Applied General Topology, vol. 6, no. 1, pp. 79, 2005. View at Publisher · View at Google Scholar
  • Ahmad Al-Omari, and Mohd Salmi Md Noorani, “Regular Generalized ω-Closed Sets,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, pp. 1–11, 2007. View at Publisher · View at Google Scholar
  • T. Noiri, and B. Roy, “Unification of generalized open sets on topological spaces,” Acta Mathematica Hungarica, vol. 130, no. 4, pp. 349–357, 2010. View at Publisher · View at Google Scholar
  • Mani Parimala, and Sivaraman Murali, “Intuitionistic Fuzzy <i>α</i>-Generalized Closed Sets in Terms of Minimal Structure Spaces,” Circuits and Systems, vol. 07, no. 08, pp. 1486–1491, 2016. View at Publisher · View at Google Scholar